# SDR SWAA2023102001872

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 255 AT LT WING 2023-584642<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 255 AT LT WING IAW B737-700; SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 115A2001 SHEET: 32 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 255 AT LT WING IAW B737-700; SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 115A2001 SHEET: 32 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW
